# SDR SIMA200132602

- Difficulty date: November 21, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABI - FLT 9305 - RETURN TO FIELD ABI, SMOKE IN LAVATORY, EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED O-RING AND ZERO CARBON SEAL ON RT ENGINE.  (M)
